Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567969
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Anatoli\u \i \ T. Fomenko
Title: Variational principles of topology. Multidimensional minimal surface theory
Additional book information: Kluwer Academic Publishers, Dordrecht, Boston, and London, 1990, 374 pp., US$133.00. ISBN 0-7923-0230-3.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Fred Almgren
Journal: Bull. Amer. Math. Soc. 26 (1992), 188-192